# SDR IPXA12M73659

- Difficulty date: April 23, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 84,449 hours, 14,273 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AFA78155
- Condition: Corroded
- Location: Bs 1731  L52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,   FOUND SHEAR TIE CORRODED BEYOND ALLOWABLE LIMITS.  REPAIRED SHEAR TIE IAW SRM 53-00-06, REPAIR 1 FIG 202.
